Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram and Insomnia...Anyone?

(5 Posts)
Nektaria Sun 22-Oct-17 07:40:52

Hi,
Long time lurker and this is my first post.
I have been on citalopram for PHD for 4 months now, and I am feeling much better in myself, but I have noticed the last while that I can't sleep well at all. I go to bed at night and I'm shattered but I wake up all through the night. This has never happened to me before and I wonder if it is a side effect of the citalopram?
Has anyone had any experience of this? Is it something that will go away when I stop the pills or will it linger?
Thank you for reading! flowers

Nektaria Sun 22-Oct-17 07:41:27

Should be PND not PHD!

Broken11Girl Sun 22-Oct-17 07:42:58

What time of day do you take it? It should be a morning med, if you're taking it at night that explains the insomnia.

Newwoman2017 Sun 22-Oct-17 19:22:24

It stopped me sleeping for about 10 days at all then settled. Good luck. I'm off it now but feel miserable again..

Nektaria Mon 23-Oct-17 06:25:00

Thank you for your replies! Hopefully will settle down for me too..
Newwoman, sorry you are feeling miserable again flowers Sending positive energy your way.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now